| Catalog Number |
PTA3-14-150-2.5-4 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/30/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the wire was stuck in the lumen of the advance micro 14 ultra low-profile pta balloon catheter during treatment in an anterior tibial artery.This product problem occurred after the balloon catheter was dilated during the procedure, and it was further noted that the catheter had a broken coil in the braiding.The wire and the balloon catheter had to be removed together.The doctor used a new wire and balloon catheter for the procedure, and the procedure was prolonged by approximately 55 minutes.There were no reported serious injuries to the patient as a result of the product problem.